# SDR USAA2010051790980

- Difficulty date: May 4, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - NR 6224318 - CORROSION ON COUNTERSINK HOLES LOCATED ON ACCESS PANEL DOOR 540LB FUEL TANK LT WING. REPLACED ACCESS PANEL DOOR 540LB IAW US AIRWAYS JOB CARD C3L57310.
